# SDR YENA2023010300009

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 62,417 hours, 22,130 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1569, CUN-LAX. 'STRONG ODOR IN COCKPIT; T/S PER TSM 05-50-00-810-831-A ISOLATED ODOR COMING FROM APU BLEED. PERFORMED LEVEL B ECS DECONTAMINATION PER AMM 21-00-00 AND REMOVED AND REPLACED RECIRCULATION FILTERS PER AMM 21-21-41. NO ODOR IS PRESENT. A/C OK FOR SVC. APU PLACED ON MEL REF L/P 3506461 ITEM 1.'
